# SDR VTZA97370

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torq Signal Cond
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ROA/IAD - FLT 6490 - DURING TAKEOFF AT 1650 HOURS ON 7-27-97, ABORTED TAKEOFF DUE TO BOTH ENGINES DID NOT MAKE TARGET TORQUE.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED TORQUE SIGNAL CONDITIONERS.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE. (X)
